# SDR 20000620SH011

- Difficulty date: May 16, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 6226136002
- Part serial: 276
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT WAS REMOVED FOR LOOSE HARDWARE, NO FURTHER INFORMATION AVAILABLE.  THE HARDWARE IN QUESTION WAS RELATED TO THE D-SUB CONNECTOR TIE-DOWNS MOUNTED TO THE CASE.  (X)
